# SDR COMA0160007

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 18,593 hours, 17,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE. NLG DID NOT RETRACT.  CLEANED CONTAMINATION FROM NLG SELECTOR VALVE WIRING CONNECTOR.
